Side Effects Dr. Fauci Had From His Second Vaccine Dose

As the vaccine rolls out across the U.S, we all feel a sense of hope for the future of the coronavirus pandemic. However, the possible side effects after receiving the vaccine have caused some worry. Side effects are certainly possible, but the Centers for Disease Control and Prevention (CDC) assures there is no need to panic.

Side effects usually mean the vaccine is doing its job. According to the CDC, they are “normal signs that your body is building protection.” Major health officials who have already received the vaccine have been very vocal about their side effects to help others understand what to expect.

Dr. Anthony Fauci, MD, chief medical adviser to President Joe Biden, recently told White House reporters that he experienced more side effects after the second dose of the COVID-19 vaccine. Continue reading to learn which side effects Fauci experienced.

Fatigue
fatigue side effects COVID
The most prevalent side effect Dr. Fauci experienced after his second dose of the COVID-19 vaccine was fatigue.

Bloomberg reporter, Jennifer Jacobs, tweeted that on Jan. 21, Fauci had told White House reporters that he received his second vaccine dose two days prior.

“I was hoping that I wouldn’t get too knocked out. I did for about 24 hours. Now I’m fine,” Fauci explained. He was also “a little achy” and “chilly,” according to Jacobs, but he was not actually sick from the vaccine.

After his first dose of the vaccine, fatigue wasn’t a side effect that Fauci experienced. He was given the first dose of the Moderna vaccine on Dec. 22 and discussed his side effects then. According to CNN, Fauci only experienced some aching in his arm after the first dose.

Leave a Reply

Your email address will not be published. Required fields are marked *